# SDR C2XA10SH106

- Difficulty date: March 23, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145EP
- Aircraft serial: 145040
- Aircraft time: 23,021 hours, 23,834 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relay
- Part number: KO528
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2159 MEM-IAH DIVERT TO AEX - BLEED 1 LOW TEMP/ENG OPEN LIGHT NOT ILLUM IN ICING - SHV RECOVERY.  MAINTENANCE PERFORMED ANTI-ICE OPERATIONAL CHECKS IAW EMB-145 AMM 30-00-00 (ALL OPS CHECK GOOD).  ALSO, MAINTENANCE REMOVED AND REPLACED RELAY KO528 ON RT RELAY SUPPORT.  PERFORMED OPERATIONAL CHECK OF ENG 1 BLEED.  OPERATIONAL CHECK GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
